EconPapers    
Economics at your fingertips  
 

Stochastic antiderivational equations on non-Archimedean Banach spaces

S. V. Ludkovsky

International Journal of Mathematics and Mathematical Sciences, 2003, vol. 2003, 1-16

Abstract:

Stochastic antiderivational equations on Banach spaces over local non-Archimedean fields are investigated. Theorems about existence and uniqueness of the solutions are proved under definite conditions. In particular, Wiener processes are considered in relation to the non-Archimedean analog of the Gaussian measure.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2003/641974.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2003/641974.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:641974

DOI: 10.1155/S0161171203108150

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:641974